Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from fissure problem. Decreased intensity after surgery. Why does he have frequent bowel movement? Suggest treatment?

My husband has been suffering from fissure problem for last 5 years and he once got surgery done in Jan,2010. Ever since then the intensity of problem has decreased but the problem has not been cured yet. Since 2010 he has been visiting one doctor who did his endoscopy and told him that the stomach is producing excess of acid which gives him a feeling of fullness all the time. The other symptoms include 3-4 times bowel movements in a day and pain in the anal area which last for many hours. Also, he has lost weight significantly. He looks weak and any diet doesn t do any good. The doctor says he in fine and there is no fissure or any such problem. But he suffers from frequent bowel movements,pain, indigestion, flatulence and mouth ulcers which take 2-3 weeks to heal. Please suggest the right treatment. Thank you!
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the given history is suggestive of intestinal infection and the most probable organism would be protozoa, if I would be your doctor then I would treat you with the following medicine,
1) Tab Metronidazole 400 mg twice in day for seven days
2) Tab Dicylomine three times in day
3) Tab Omeprazole 40 mg once in day
hope this information helps you have a nice day.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor